# SDR A6WA2020010247086

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 38,610 hours, 37,131 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300233
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP CAUTION IN FLIGHT.  QRH HAS US TURN NWS SWITCH OFF.  MSG EXTINGUISHED.  NO NWS ON GROUND REGARDLESS OF NWS SWITCH POSITION.    AIRCRAFT REMOVED FROM SERVICE     R&R NLG STEERING HARNESS IAW CMM 32-60-01-R3, OPS TEST GOOD IAW 32-51.  REF MX WORK CARD #4 FOR GEAR SWING.
